# SDR SWAA2021033056693

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO SEAT TRACK AT BS 544 LBL25 WL 208 / REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT BS 540-727B LBL 25 WL 208 IAW DWG 144A5300 AND SOPM 20-50-01.
